Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occurring with a cold: nasal congestion; cough due to minor throat and bronchial irritation. For ages 12 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Relieves: cough; stuffy nose; chest congestion/mucus. Dosage cup provided. Each Teaspoon Contains: sodium 3 mg.
Do not take more than 6 doses in any 24-hour period. This adult product is not intended for use in children under 12 years of age. Adults and Children 12 Years and Over: 2 teaspoons every 4 hours. Children Under 12 Years: Do not use. Store at 68-77 degrees F (20-25 degrees C).
Active Ingredients (in each 5 ml Tsp): Dextromethorphan HBr, USP (10 mg), Guaifenesin, USP (100 mg), Phenylephrine HCl, USP (5 mg). Inactive Ingredients: Anhydrous Citric Acid, FD&C Red 40, Glycerin, Menthol, Natural & Artificial Flavor, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
GardenGrocer.com obtains nutritional information from claims made by the products' manufacturers on labels. We have made every effort to be as accurate as possible; however we do suggest that you continue to read labels as ingredients are subject to change and we cannot be responsible for individual reactions to any products. We do not investigate to determine if the label information is accurate. We do our best to record the information as it appears and keep nutritional content information current, but there are thousands of products in our store, manufacturers frequently change formulations, and we may not notice when a manufacturer changes the nutritional claims on a product's label. As a result, we cannot guarantee that the information on our website is 100% accurate and current.
In addition, the product images displayed on our site are for reference only and may not reflect the most current packaging. When precise nutritional information is important, our data is not a substitute for reading the label on the products you purchase or for contacting the manufacturer.
There will often be a delay between the time when a new product becomes available and the time when its nutritional information becomes available on our website. If you have any questions regarding a certain product or products please contact the manufacturer(s) directly.